# SDR UIEA2019061304483

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,458 hours, 18,520 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 &  N2 VARIES UP AND DOWN +/- 5% -6% RESPECTIVELY DURING DESCENT AT IDLE THRUST. FL 200 @ -10 C SAT.  PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00, NO FLUCTUATION NOTED AT THIS TIME.
